# SDR SWAA2014031125945

- Difficulty date: February 28, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 28,408 hours, 16,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF AFT OTBD CORNER CRACKED ON LOWER SURFACE.  REPAIRED PANEL IAW SRM.
